MathSciNet Relay Station
MathSciNet bibliographic data
MR2374979 (2008k:35489) 35R30 (35B30 35K90 35R10 45K05 45N05 65N21)
Di Blasio, G.; Lorenzi, A. Identification problems for parabolic delay differential equations with measurement on the boundary. J. Inverse Ill-Posed Probl. 15 (2007), no. 7, 709–734.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement